Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0016

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Common fixed point and invariant approximation results

Autorzy Hussain, N. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We extend the concept of R-subweakly commuting maps due to Shahzad [21] to the case of non-starshaped domain and obtain common fixed point results for this class of maps on non-starshaped domain in the setup of p-normed spaces. As applications, we establish Brosowski-Meinardus type approximation theorems. Our results unify and extend the results of Al-Thagafi, Dotson, Habiniak, Jungck and Sessa, Sahab, Khan and Sessa, Singh and Shahzad.
Słowa kluczowe
PL twierdzenie o punkcie stałym   punkty stałe   aproksymacja niezmienna  
EN fixed point theorem   invariant approximation   R-subweakly commuting  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 389--400
Opis fizyczny Bibliogr. 24 poz.
Twórcy
autor Hussain, N.
  • Department of Mathematics, Faculty of Science King Abdul Aziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia, mnawab2000@yahoo.com
Bibliografia
[1] M. A. Al -Thagafi, Common fixed points and best approximation, J. Approx. Theory 85(3) (1996), 318-323.
[2] I. Beg, A. R. Khan and N. Hus sain, Approximation of *-nonexpansive random multivalued operators on Banach spaces, J. Aust. Math. Soc. 76 (2004), 51-66.
[3] Brosowski, Fix Punktsatze in der approximations theorie, Mathematica (Cluj) 11 (1969), 195-220.
[4] W. J. Dotson Jr., Fixed point theorems for nonexpansive mappings on star- shaped subsets of Banach spaces, J. London Math. Soc. 4 (1972), 408-410.
[5] W. J. Dotson Jr., On fixed points of nonexpansive mappings in nonconvex sets, Proc. Amer. Math. Soc. 38 (1973), 155-156.
[6] L. Habiniak, Fixed point theorems and invariant approximation, J. Approx. Theory, 56 (1989), 241-244.
[7] T. L. Hicks and M. D. Humphries, A note on fixed point theorems, J. Approx. Theory 34 (1982), 221-225.
[8] N. Hussain and A. R. Khan, Common fixed point results in best approximation theory, Applied Math. Lett. 16 (2003), 575-580.
[9] N. Hussain and A. R. Khan, Common fixed points and best approximation in p-normed spaces, Demonstratio Math. 36 (2003), 675-681.
[10] G. Jungck and S. Sessa, Fixed point theorems in best approximation theory, Math. Japon. 42(2) (1995), 249-252.
[11] A. R. Khan, N. Hussain and A. B. Thaheem, Applications of fixed point theorems to invariant approximation, Approx. Theory and Appl. 16 (2000), 48-55.
[12] G. Kothe, Topological Vector Spaces 1, Springer-Verlag New York Inc., New York, 1969.
[13] A. Latif, A result on best approximation in p-normed spaces, Arch. Math. 37 (2001), 71-75.
[14] G. Meinardus, Invarianze bei linearen approximationen, Arch. RationalMech. Anal. 14 (1963), 301-303.
[15] S. A. Naimpally, K. L. Singh and J. H. M. Whitfield, Fixed points and nonexpansive retracts in locally convex spaces, Fund. Math. CXX (1984), 63-75.
[16] R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), 436-44.
[17] W. Rudin, Functional Analysis, McGraw-Hill, New York, 1973.
[18] S. A. Sahab, M. S. Khan and S. Sessa, A result in best approximation theory, J. Approx. Theory 55 (1988), 349-351.
[19] N. Shahzad, A result on best approximation, Tamkang J. Math. 29(3) (1989), 223-226; corrections 30 (1999), 165.
[20] N. Shahzad, Noncommuting maps and best approximations, Rad. Math. 10 (2001), 77-83.
[21] N. Shahzad, Invariant approximations and R-subweakly commuting maps, J Math. Anal. Appl. 257 (2001), 39-45.
[22] S. P. Singh, An application of fixed point theorem to approximation theory, J. Approx. Theory 25 (1979), 89-90.
[23] P. V. Subrahmanyam, An application of a fixed point theorem to best approximation, J. Approx. Theory 20 (1977), 165-172.
[24] K. K. Tan and X. Z. Yaun, Random fixed point theorems and approximation in cones, J. Math. Anal. Appl. 185 (1994), 378-390.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0016
Identyfikatory